# SDR 2021FA0000208

- Difficulty date: July 13, 2021
- Submitted: July 13, 2021
- Operation: General aviation
- Aircraft: N573CM
- Make and model: Cessna 525
- Aircraft serial: 0352
- Aircraft time: 5,788 hours, 4,813 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bellcrank
- Part number: 6354051104
- Condition: Broken
- Location: Thrust Reverser
- Part time: 5,788 hours, 4,813 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: J, G
- Precautionary procedure: C

## Discrepancy

R/H ATTENUATOR BELCRANK (CASTING) FAILED AT CENTER PIVOT FRAME RENDERING THE ATTENUATOR DOOR INOP AND AND GIVING AN UNSAFE ANNUNCIATOR LIGHT WHICH ALLOWED HYDRAULIC SYSTEM TO CONTINUE TO RUN WHERE NORMALLY AN DUMP/UNLOADING  VALVE WOULD ENERGIZE AND ALLOW FLUID TO BYPASS. THANKFULLY AIR CREW ABORTED TAKEOFF AND RETURNED FOR MAINTENANCE. UPON INSPECTION OF COMPONENTS, I OBSERVED THE HYDRAULIC TANK AND SURROUNDING AREA EXTREMLY HOT DUE TO SYSTEM NOT BEING UNLOADED.
